| Model Number |
G22554 |
| Medical Device Problem Code |
Failure to Align (2522)
| Health Effect - Clinical Code |
No Patient Involvement (2645)
| Date of Event |
01/11/2019
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
Occupation: non-healthcare professional.Investigation evaluation: a product evaluation was not performed in response to this report because the product said to be involved was not provided to cook for evaluation.A photo was provided and reviewed.An evaluation of the photo provided could not confirm the report.The photo provided was not in the endoscopic view.The device did not show twisting at the distal end.Without a photo of the device in the endoscopic view, a proper determination of orientation could not be performed.A complete evaluation could not be performed without return of the complaint device.The device history record for the lot number said to be involved was reviewed.A discrepancy or anomaly was not observed with the product that was released for distribution.Investigation conclusion: we could not conduct a complete investigation because the product said to be involved was not returned for evaluation.A definitive cause for the reported observation could not be determined.Prior to distribution, all tri-tome pc triple lumen sphincterotomes are subjected to a visual inspection and functional test to ensure device integrity.A review of the device history record confirmed that the lot said to be involved met all manufacturing requirements prior to shipment.Corrective action: corrective action is not warranted at this time based on the quality engineering risk assessment.Quality assurance will continue to monitor for complaint trends and reassess the risk assessment results as post market feedback continues to become available.
Event or Problem Description
In preparation for a procedure, the user selected a cook tri-tome pc triple lumen sphincterotome.The material presented deformity at the distal tip (cutting wire).It was totally misaligned (incorrect cutting wire orientation), not allowing the correct use of the product.This occurred prior to patient contact; there was no impact to the patient.